# SDR USAA2010060791064

- Difficulty date: June 6, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 36,269 hours, 14,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 34 - PHX - LAX - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS AT ROW 8 LEFT MISSING.  REPLACED EMERGENCY LIGHT LENS AT ROW 8 LEFT.
